# SDR AALA202512302563

- Difficulty date: October 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,115 hours, 32,720 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227904520400
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  EMERGENCY EXIT DOOR 844 AFT LOAD TRANSMITTING PROFIL IN PASSENGER CABIN (REPLACED UPPER SEGMENT DUE TO EO 5210Y228-001 REQUIREMENT). MAINTENANCE ACCOMPLISHED REPLACEMENT EXIT DOOR 844 UPPER LOAD TRANSMITTING PROFILE LOC. IN PASSENGER CABIN I.A.W EO-5210Y228-001.
